[Ibogaine] Ibogaine & Anti-Depressants

Luke Christoffersen luke.christoffersen at gmail.com
Sat Feb 4 09:40:37 EST 2006


Hi Everyone,
                   I just wanted to drop in here.  I don't know much
about benozs but for anti-depressants I don't think it's a simple as
doing an ibogaine session and being free of all medications.   In fact
a person might need them more after doing sessions on ibogaine if a
lot of traumatic material comes up.  I did 4 full sessions in a fairly
short space of time 3 years ago and my alcohol intake droped to
between 5 and 10 % of what I used to take but I still take
anti-depressants to avoid getting completely overwhelmed but some
traumatic things in my past that ibogaine began to bring up.

              This from my experience maybe someone else might have a
quicker resolution of their problems and be able to live medication
free.  I'm going to do some more ibogaine sessions in the future and
have been going to other therapies and I hope to be able to completely
through the pills away some day but haven't got to that point yet. 
You won't really know until you've done the session how things will
work out but I wouldn't see it as a failure if you still need
medication after as it might take a bit of time to resolve the
underlying reasons that the meds are need.

         I stopped taking my ssri about 4 days before my sessions and
I had no problems.  I've never really had any bad reactions to any
medictions though.  I was taking one called lustrel.  I tried effexor
once and found that to be one of the worst I tried.  It made me feel
kind of numbed out.

Luke





On 2/2/06, shelley krupa <skrupa20022002 at yahoo.com> wrote:
> Hi All - I've experienced the serotenergic reaction several times & its
> awful! I agree that a person who is suicidal is probably not a great
> candidate for ibogaine, but then -i'm one of those ppl that did ibogaine 4
> times to get it right, isnt it 3 times & its all you??,lots of us defy the
> standards for any criteria,I think Saras input might help too, she seems to
> have experience outside the model, anyway...I know im glad to be clean &
> wish it for anyone that wants it,love shell
>
>
> BiscuitBoy714 at aol.com wrote:
> In a message dated 2/2/06 12:38:27 AM Eastern Standard Time,
> jfreed1 at umbc.edu writes:
>
> The reason it's advisable to wait so long is, as you say, the
> serotnergic effects of effexor can last up to 14 days after stopping it.
> Mixing ibogaine and an SSRI like effexor can result in what's called
> serotonin syndrome. Basically, having too much serotonin. The effects of
> serotonin syndrome include drowsiness, disorientation, clumsiness,
> dizziness, sweating, seizures, coma, and death
>
> Jon, thanx for saying so eloquently what I could not get to come from my
> keyboard. I will from now on point at you and
> go..........................see? What he said. LOL really
> tho dude, you are good at explaining things in a non confusing manner. I, on
> the other hand pound around the shrubbery, or beat around the bush, or just
> screw around so much that what I write comes out like it's written in olde
> English or sumpthin" Thanx for helping us out.    Randy            "Any Day
> Now, The Year Of The Diamond  Dog"   (David Bowie)
>
>
> ________________________________
>
> What are the most popular cars? Find out at Yahoo! Autos
>
>



More information about the Ibogaine mailing list